LOCALIZATION AT PRIME IDEALS IN BOUNDED RINGS


AKALAN E. , SARAÇ B.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.43, no.7, pp.2269-2274, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 7
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.2269-2274

Abstract

In this paper we investigate the sufficiency criteria which guarantee the classical localization of a bounded ring at its prime ideals.